# SDR 2009FA0000249

- Difficulty date: March 24, 2009
- Submitted: March 24, 2009
- Operation: General aviation
- Aircraft: N46265
- Make and model: Cessna 172I
- Aircraft serial: 17257146
- Aircraft time: 4,936 hours, 3,936 cycles
- Engine: Lyc O320*
- Engine time: 4,936 hours, 4,936 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 54113820
- Part serial: 1725746
- Condition: Failed
- Location: Rt Mlg
- Part time: 4,936 hours, 4 cycles
- Component part number: C1630300107
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

COMPLETE RT BRAKE IND SYS FAILURE WHILE TAXING THE ACFT.  NO VISIBLE SIGNS OF DAMAGE OR FLUID LEAKAGE, POSSIBLY DEFECTIVE MASTER CYLINDER OR BRAKE CALIPER ASSY.
